# SDR MALA954383

- Difficulty date: March 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N422MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC635
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Position Ind
- Part number: 2782186057
- Condition: Internal Fault
- Location: Rt Mlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

FLT 3213 - ON APPROACH TO BJI, THE CREW DID NOT RECEIVE A GREEN DOWN AND LOCKED INDICATION FROM THE RIGHT GEAR.  THE CREW PUSHED ON THE INDICATOR HOUSING AND THE LIGHT ILLUMINATED.  THE CREW PERFORMED A FLY BY AND THE GEAR WAS DOWN AND LOCKED.  THE AIRCRAFT LANDED WITHOUT INCIDENT IN BJI.  MAINTENANCE REPLACED THE LANDING GEAR POSITION INDICATOR.  SYSTEM OPERATED SATISFACTORILY DURING A TEST FLIGHT.  (W)
